# SDR MASA200600492

- Difficulty date: February 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,345 hours, 5,563 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7384 CAE, CAPTAIN REPORTED SLAT 1/2 SPEED MSG.  MAINTENANCE CLEARED INHIBITS AND FAULTS CLEARED, ACFT CONTINUED OPERATIONS.
